# SDR SWIA2020020648246

- Difficulty date: January 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380748
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD PASS DOOR FRAME ANCHOR FITTING CORRODED AND HARDWARE MARKED   (C-CHECK) RO 2/04/2020   REPLACED PASSENGER DOOR FWD COUNTER BALANCE ANCHOR FITTING. REF CRJ200 AMM TASK.
